# SDR WRN2001F00000

- Difficulty date: April 22, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- Engine: Rroyce RB21122B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED IP TURBINE BLADE FAILURE.  REMOVED AND REPLACED ENGINE IAW TRADEWINDS CARD L2-130-A01 AND FORMS TWM-7103B AND TWM-7103BB.  AIRCRAFT RUN AND LEAK CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
